# SDR CA970922012

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Nr4 Cylinder
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE TO A SPRAY OPERATION THE ENGINE BEGAN TO RUN ROUGH AND LOSE POWER. THE PILOT DUMPED THE LOAD AND ATTEMPTED A RETURN TO BASE. THE AIRCRAFT COULD NOT MAINTAIN ALTITUDE AND THE PILOT FORCED LANDED IN A SWAMP. INDICATIONS ARE THAT THE NR4 CYLINDER FAILED.
